I was started on Lyrica about 2 1/2 months ago. I on 75mg and I am still having side effects. I am dizzy, I run into things because I am off balance. I go back to my rheumy on the 19th to discuss this. I have not really noticed any significant difference in the way I feel. I am still so sore all the time, but my energy has increased. The pain just has not decreased. Is anyone else out there having problems with Lyrica, or is it actually helping?
I've heard both good and bad reports about those taking Lyrica. The results would depend upon your body and dosage. Lyrica has numerous side-effects (there is an article in our Health Pages regarding this). It can make one feel dizzy and off balance and also causes cognitive problems. I was taking it with good pain results, but not enough to offset the way it made me feel, so I discontinued it.
If it isn't helping your pain at all it may not be beneficial for you to continue taking it. It is not for everyone and I hope that your rheumatologist can find something that will be more effective for you at your visit.
Please keep in touch and let us know how you are doing. I hope you feel better soon.
I agree with Breeze, I took Lyrica for just a short time and the side effects were too much for me. My Rhuemy finally put me on Ultram ER 200 mg 2X a day and that helped tremendously, and I now take norco for breakthrough pain. But, when I push myself and do too much, nothing at times give me any relief at all.mHope you are feeling better.
If the dosage isn't helping with your body pains, you might want to consider discontinuing it and taking something else for headaches. There are medications made to treat that specifically. Lyrica does tend to cause cognitive problems, fatigue and lightheadedness. Maybe something else would work better for you with less side-effects.
Hi Elmo! I took Lyrica for a while and the side effects seemed to hurt worse than the fibro if that is possible! I felt as though my skin was going to break apart I was so swollen. I too stopped taking it and am not taking anything right now. I am super sensitive to drugs. I do take vitamins B & D and I have just learned tonight through another post by someone else that magnesium deficiency is linked to Fibro. So I will be picking that up tomorrow. I have not been sleeping lately and my depression is returning so I will probably be starting back with some of my meds soon. The winter has been super hard on me. We have had sooooo much rain here in the south! Very unusual! Looking for sunshine!!! ~ Hope you feel better soon ~
I tried Lyrica , but did not seem to help me too much with the pain, in fact I started to think about suicide much more often while on lyrica, not to mention that I really could not afford the medication, so I decided to stop taking it. I am now taking pain pills but have not really found anything to help with the pain, tiredness
I've started taking 75mg lyrica for nerve pain due to bulging disc's that are now herniated from s1 to l4 I got lyrics from my doctor but only used it once I felt so drunk like confused forgetful foggy sleepy etc... I stopped. Now I am taking it again but the side effects in the day are the same as before so I took one at night but still had side effects in the morning and afternoon. I will see how I go after a few more days.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.